MAUDE Adverse Event Report: MEDINOL LTD. ELUNIR RIDAFOROLIMUS ELUTING CORONARY STENT SYSTEM; CORONARY DRUG-ELUTING STENT

MEDINOL LTD. ELUNIR RIDAFOROLIMUS ELUTING CORONARY STENT SYSTEM; CORONARY DRUG-ELUTING STENT
Model Number 3.5X33
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/28/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Dhr review was conducted on feb.21st, 2019.It indicates that the product was supplied meeting specifications.
 
Event or Problem Description
The initial report was received from the distributer on feb.6th, 2019: "from what i understand the doctor was intending the stent to be deployed in a distal lesion and instead the stent stripped off from the balloon catheter in the proximal part of the vessel at which point had to be deployed in that location the device was prepped according to ifu.There was no patient injury" the total implanted quantity is 1.Additional information was received on feb.13th, 2019: the target lesion was distal circ.The lesion wasn't calcified.There was little vessel tortuosity.There wasn't any vessel angulation.The product was stored, handled and prepared according to the ifu.There wasn't any excessive force applied on the stent delivery system while inserting it over the guide wire.The stent didn't kink while being used.There wasn't any difficulty crossing the lesion.The stent wasn't ever in an acute bend.There wasn't any damage noted to the packaging of the device, nor kinks or other damages noted prior to inserting the product into the patient.The patient went home that same day.Additional information was received on feb.17th, 2019: the procedure was successful.The wire brand is unavailable.The guide catheter that was used was cordis 6f xb3.5.There wasn't any resistance/friction while inserting the balloon through the rotating hemostatic valve.There wasn't any resistance/friction while inserting the balloon through the guide catheter.There wasn't any excessive force used anytime during the procedure.
 
Additional Manufacturer Narrative
Ifu review was preformed and no deviations from the ifu were reported.Device analysis is attached.Conclusions of the final report of the complaint investigation: 1.The review of the ohr (device history record) indicates that the product was supplied meeting specifications.2.There is no evidence to suggest that there were any manufacturing issues that contributed to the reported event.3.According to the device analysis report, the returned product was received lacking the stent on the delivery system which concurs with the customer complaint.However, the circumstances leading to the reported stent dislodgement are unclear.Based on this investigation and the customer report no evidence-based conclusion can be made as to the circumstances for the reported complaint.4.There was no injury to patient.No corrective action is required for this complaint.

Brand Name
ELUNIR RIDAFOROLIMUS ELUTING CORONARY STENT SYSTEM
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
MEDINOL LTD.
beck-tech bldg.
har hotzvim b, 8 hartom st.,
jerusalem, 97775 08
IS  9777508
MDR Report Key8377031
Report Number3003084171-2019-00005
Device Sequence Number2977655
Product Code NIQ
UDI-Device Identifier07290107013765
UDI-Public07290107013765
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P170008
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2020
Device Model Number3.5X33
Device Catalogue NumberLUN350R33US
Device Lot NumberLNRUS00173
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/20/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2019
Supplement Date Received by Manufacturer02/20/2019
Initial Report FDA Received Date02/28/2019
Supplement Report FDA Received Date03/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;